MAUDE Adverse Event Report: MIO; UNO INSET II 60/6 PCC PINK MIMX

MIO; UNO INSET II 60/6 PCC PINK MIMX
Model Number MMT-923
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2021, the patient reported that her last two infusion sets have had bent cannulas.Reportedly, on (b)(6) 2021 at 1:00 pm, she was admitted to the hospital due to blood glucose level of 780 mg/dl and diabetic ketoacidosis.Currently, her blood glucose level was 271 mg/dl and experienced diabetic ketoacidosis.She was treated with some unspecified drug intravenously (drug name unknown) and was currently in the hospital (at the time of this report).No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 PCC PINK MIMX
MDR Report Key12251451
Report Number3003442380-2021-00341
Device Sequence Number14702844
Product Code FPA
UDI-Device Identifier05705244007697
UDI-Public05705244007697
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMMT-923
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2021
Initial Report FDA Received Date07/30/2021
Patient Sequence Number1